DISOL 500mg Tablet

 0.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 500mg
Drug Form : Tablet

Paracetamol:500mg + Caffeine:65mg + Chlorpheniramine (Maleate):2mg | Paracetamol

Alternate brands of DISOL 500mg Tablet

Brand Name Price Savings
FANIDOL 500mg Tablet 100  110.00 You will pay -110 more
REGODOL PLUS 500mg Tablet 100s  110.00 You will pay -110 more
AXADOL PLUS 500mg Tablet 100s  110.00 You will pay -110 more
OMNIDOL 500mg Tablet 100s  110.00 You will pay -110 more
List of alternate brands

Manufactured / Marketed By : Alson Product Form : TabletPack Size : 0Ingredients : Paracetamol:500mg + Caffeine:65mg + Chlorpheniramine (Maleate):2mgGeneric Category : Paracetamol

Reviews

There are no reviews yet.

Be the first to review “DISOL 500mg Tablet”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver DISOL 500mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah